# SDR USAA2013102900002

- Difficulty date: October 28, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 62,726 hours, 9,216 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Solenoid
- Part number: 21214001
- Condition: Failed
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OXYGEN MASK OVERHEAD PANELS 17GH, 18AB, 18GH, 19EF, 19GH, 20AB, 20CD, 20GH FAILED DROP TEST.  MAINTENANCE REPACKED O/H PANELS, REPLACED SOLENOID AT 17GH AND 18AB.
